Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/11807
Full metadata record
DC FieldValueLanguage
dc.contributor.authorIvanyshyn Yaman, Olha-
dc.contributor.authorLe Louer, Frederique-
dc.date.accessioned2021-12-02T18:16:13Z-
dc.date.available2021-12-02T18:16:13Z-
dc.date.issued2021-
dc.identifier.issn0036-1399-
dc.identifier.issn1095-712X-
dc.identifier.urihttps://doi.org/10.1137/20M1383422-
dc.identifier.urihttps://hdl.handle.net/11147/11807-
dc.description.abstractWe analyze an inverse boundary value problem in two-dimensional viscoelastic media with a generalized impedance boundary condition on the inclusion via boundary integral equation methods. The model problem is derived from a recent asymptotic analysis of a thin elastic coating as the thickness tends to zero [F. Caubet, D. Kateb, and F. Le Louer, J. Elasticity, 136 (2019), pp. 17-53]. The boundary condition involves a new second order surface symmetric operator with mixed regularity properties on tangential and normal components. The well-posedness of the direct problem is established for a wide range of constant viscoelastic parameters and impedance functions. Extending previous research in the Helmholtz case, the unique identification of the impedance parameters from measured data produced by the scattering of three independent incident plane waves is established. The theoretical results are illustrated by numerical experiments generated by an inverse algorithm that simultaneously recovers the impedance parameters and the density solution to the equivalent boundary integral equation reformulation of the direct problem.en_US
dc.description.sponsorshipThe work of the second author was supported by ANR through grant 17-CE40-0029.en_US
dc.language.isoenen_US
dc.publisherSociety for Industrial and Applied Mathematics Publicationsen_US
dc.relation.ispartofSIAM Journal on Applied Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectLinear elasticityen_US
dc.subjectGeneralized impedance boundary conditionsen_US
dc.subjectBoundary integral equation methodsen_US
dc.subjectInverse boundary value problemsen_US
dc.titleAn inverse parameter problem with generalized impedance boundary condition for two-dimensional linear viscoelasticityen_US
dc.typeArticleen_US
dc.institutionauthorIvanyshyn Yaman, Olha-
dc.departmentİzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume81en_US
dc.identifier.issue4en_US
dc.identifier.startpage1668en_US
dc.identifier.endpage1690en_US
dc.identifier.wosWOS:000692280000015en_US
dc.identifier.scopus2-s2.0-85114111871en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1137/20M1383422-
dc.contributor.affiliation01. Izmir Institute of Technology-
dc.identifier.wosqualityQ2-
dc.identifier.scopusqualityQ1-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.grantfulltextnone-
item.cerifentitytypePublications-
item.fulltextNo Fulltext-
item.openairetypeArticle-
crisitem.author.dept04.02. Department of Mathematics-
crisitem.author.dept01. Izmir Institute of Technology-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

Page view(s)

44,284
checked on Feb 19, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.